# SDR CALA2013090290918

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 54,636 hours, 21,902 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

GALLEY OVEN 105R11 TOO HOT. FIRE IN OVEN WAS PUT OUT BY FLIGHT ATTENDANT.  COMPLETED FORM 46-6020 FOR SMOKE-ODOR QUESTIONNAIRE.  CARDBOARD TOP FOR THE COOKIE TIN THE COOKIES CAME IN CAUGHT FIRE.  REMOVED DEBRIS FROM OVEN & PLACED NR 1 OVEN IN FIRST CLASS ON MEL2522AD DF712.
